Odds theorem in Markov-dependent trials with multiple selection chances,

Katsunori Ano, Nobuhiro Kakie, Naoto Miyoshi

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)212-219
JournalRIMS Kokyuroku, Kyoto University
Volume1734
Publication statusPublished - 2011 Mar 25

Cite this

Odds theorem in Markov-dependent trials with multiple selection chances, / Ano, Katsunori; Kakie, Nobuhiro; Miyoshi, Naoto.

In: RIMS Kokyuroku, Kyoto University, Vol. 1734, 25.03.2011, p. 212-219.

Research output: Contribution to journalArticle

Ano, Katsunori ; Kakie, Nobuhiro ; Miyoshi, Naoto. / Odds theorem in Markov-dependent trials with multiple selection chances,. In: RIMS Kokyuroku, Kyoto University. 2011 ; Vol. 1734. pp. 212-219.
@article{44d85fc5aaa146c1bdc582cdd8f44c1d,
title = "Odds theorem in Markov-dependent trials with multiple selection chances,",
author = "Katsunori Ano and Nobuhiro Kakie and Naoto Miyoshi",
year = "2011",
month = "3",
day = "25",
language = "English",
volume = "1734",
pages = "212--219",
journal = "RIMS Kokyuroku, Kyoto University",

}

TY - JOUR

T1 - Odds theorem in Markov-dependent trials with multiple selection chances,

AU - Ano, Katsunori

AU - Kakie, Nobuhiro

AU - Miyoshi, Naoto

PY - 2011/3/25

Y1 - 2011/3/25

M3 - Article

VL - 1734

SP - 212

EP - 219

JO - RIMS Kokyuroku, Kyoto University

JF - RIMS Kokyuroku, Kyoto University

ER -